Respiratory care · 2011
Pulmonary cryptococcus infection after mono-chemotherapy with gemcitabine.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Chen Yu-Guang, Lin Te-Yu, Lin Gen-Min, Lin Jung-Chung
Аннотация
Mono-chemotherapy with gemcitabine (difluorodeoxycytidine) is an effective cancer chemotherapy, and is often used instead of a more effective but more toxic combination chemotherapy regimen. Infection associated with gemcitabine is very rare. We present a case of Cryptococcus neoformans pneumonia that developed after 5 courses of gemcitabine for advanced bladder carcinoma. Lung biopsy and antigens demonstrated C. neoformans. The pneumonia resolved after antifungal therapy.